# SDR IPXA2023071641325

- Difficulty date: July 16, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 68,350 hours, 22,798 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586987
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR PANEL IN POS 12L AND 12R HAS DAMAGE NEAR FASTENER. LABOR ROW NOT REQUIRED.
